# SDR AALA20150525002

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 19,585 hours, 7,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE EMER LIGHT INOPERATIVE.  R & R BATTERY PACK M1670.  PERFORMED OPERATIONAL CHECK IAW MM 33-51-04.  SYS CHECKED NORMAL.
